CSpace

Browse/Search Results:  1-10 of 76 Help

Selected(0)Clear Items/Page:    Sort:
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:30/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:32/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1985-2015
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:85/0  |  Submit date:2020/01/10
optimal control problem  elliptic equation  Dirichlet boundary control  energy space  adaptive finite element method  convergence  
Adaptive finite element method for parabolic equations with Dirac measure 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 328, 页码: 217-241
Authors:  Gong, Wei;  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:64/0  |  Submit date:2018/07/25
Parabolic equation  Dirac measure  Adaptive finite element method  Space-time discretization  A posteriori error estimates  
A posteriori error analysis of nonconforming finite element methods for convection-diffusion problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 321, 页码: 416-426
Authors:  Zhang, Bei;  Chen, Shaochun;  Zhao, Jikun;  Mao, Shipeng
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
A posteriori error estimates  Semi-robustness and robustness  Nonconforming quadrilateral finite elements  Convection-diffusion problem  
Adaptive Multilevel Correction Method for Finite Element Approximations of Elliptic Optimal Control Problems 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 2, 页码: 820-841
Authors:  Gong, Wei;  Xie, Hehu;  Yan, Ningning
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
Optimal control problems  Elliptic equation  Control constraints  A posteriori error estimates  Adaptive finite element method  Multilevel correction method  
Anisotropic adaptive finite element method for magnetohydrodynamic flow at high Hartmann numbers 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2016, 卷号: 37, 期号: 11, 页码: 1479-1500
Authors:  Zhao, Jikun;  Mao, Shipeng;  Zheng, Weiying
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
magnetohydrodynamic (MHD) flow  posteriori error estimate  anisotropic adaptive finite element method (FEM)  
An Adaptive Perfectly Matched Layer Method for Multiple Cavity Scattering Problems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 2, 页码: 534-558
Authors:  Wu, Xinming;  Zheng, Weiying
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
Uniaxial perfectly matched layer  multiple cavity scattering  adaptive finite element  a posteriori error estimate  
Numerical analysis for the approximation of optimal control problems with pointwise observations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2015, 卷号: 38, 期号: 18, 页码: 4502-4520
Authors:  Chang, Lili;  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
optimal control problems  pointwise observations  finite element method  a priori error estimate  a posteriori error estimate  
Robust a Posteriori Error Estimates for Conforming Discretizations of Diffusion Problems with Discontinuous Coefficients on Anisotropic Meshes 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2015, 卷号: 64, 期号: 2, 页码: 368-400
Authors:  Zhao, Jikun;  Chen, Shaochun;  Zhang, Bei;  Mao, Shipeng
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
A posteriori error estimates  Anisotropic meshes  Finite volume method  Finite difference method  Finite element method  Discontinuous coefficients